# SDR DALA2025081906217

- Difficulty date: August 13, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N108DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50027
- Aircraft time: 15,632 hours, 7,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS SYSTEMS - OVERWING EMERGENCY LIGHTS MEL NUMBER ADDED FOR DISPATCH RELEASE, LOG RE DEFERRAL REQUIRED. EMER LIGHT FAULT. R/R EPSU 3 & BATTERY PER AMP 33-51. DURING RE-INSTALL OF CEILING FAP DISPLAYED LT OWEED EMERGENCY LIGHTS FAULT. REINSTALLED ORIGINAL EPSU & BATTERY. INSTALLED NEW EPSU PER A220 AMP 33-51. INSPECTED LT OWEED LIGHTS , ON INSPECTION FOUND BONDING STRAPS IN UNSATISFACTORY CONDITION . CLEANED AND REINSTALLED BONDING STRAPS PER A220 AMP 20-25-01. INSPECTED WIRE BUNDLE AT CONNECTOR PS3P1, NO SHORT TO GROUNDS FOUND. REINSTALLED CEILING PANEL AT ROW 13. OPS CHECK GOOD AT THIS TIME. (LP# 6359874)
